# SDR DLL13970255

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: LK55914
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 41,293 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

GOT B-LOOP NACELLE PYLON O/HEAT, WENT TO A-LOOP CHECKED OK.  A FEW MINS LATER A-LOOP LIGHT CAME ON, PULLED NR 1 ENGINE TO IDLE AND LIGHTS WENT OUT.  FOUND SENSE LINE AFT OF T/R PRSOV LEAKING.  REPLACED SENSE LINE, OPERATION OK.
